# SDR USAA2014121500020

- Difficulty date: December 13, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 66,459 hours, 25,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT SIDE EMERGENCY LIGHTS INOPERATIVE AT ROWS 2DF & 3DF BULLNOSE.  MAINTENANCE FOUND SHORTED LIGHT RECEPTACLE, FWD RIGHT. REPLACED LIGHT ASSY.
